| Model Number |
MI1200 SYNCHRONY |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reportedly a malfunction of the implant was detected.The user was explanted.
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
Reportedly a malfunction of the implant was detected.The user was reimplanted on (b)(6) 2025.
Additional Manufacturer Narrative
Overload fractures in the active electrode under silicone overmold which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.
Additional Manufacturer Narrative
Event or Problem Description